| Model Number |
15 |
| Medical Device Problem Codes |
Failure to Deliver Shock/Stimulation (1133); Failure to Sense (1559)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that they were using their device on a patient and it would not show the patient's ecg through the paddles lead.Also, the device failed to deliver a shock to the patient when prompted.There were no reports of any adverse effects to the patient as a result of the reported issue.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.The cause of the reported issue could not be determined.